Existence and approximation theorems for solutions of complex analogues of boundary problems

C. O. Kiselman Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332239

Arkiv for Matematik, 6, (3), 193-207, 1966.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:34 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{c.1966existence,
  title={Existence and approximation theorems for solutions of complex analogues of boundary problems},
  author={C. O. Kiselman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434859301048},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={3},
  pages={193-207},
  year={1966},
}
C. O. Kiselman. Existence and approximation theorems for solutions of complex analogues of boundary problems. 1966. Vol. 6. In Arkiv for Matematik. pp.193-207. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203434859301048.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved